146
Views
0
CrossRef citations to date
0
Altmetric
Original Articles

A Counterexample for Subadditivity of Multiplier Ideals on Toric Varieties

Pages 1618-1624 | Received 17 Aug 2010, Published online: 15 May 2012
 

Abstract

We construct a 3-dimensional complete intersection toric variety on which the subadditivity formula doesn't hold, answering negatively a question by Takagi and Watanabe. A combinatorial proof of the subadditivity formula on 2-dimensional normal toric varieties is also provided.

2010 Mathematics Subject Classification:

ACKNOWLEDGMENTS

The author was partially supported by NSF under grant DMS 0555319 and DMS 0901123. The author would like to thank his advisor, Uli Walther, for his encouragement during the preparation of this work. He is also grateful to the refree for the careful reading and useful suggestions.

Notes

Communicated by I. Swanson.

Log in via your institution

Log in to Taylor & Francis Online

PDF download + Online access

  • 48 hours access to article PDF & online version
  • Article PDF can be downloaded
  • Article PDF can be printed
USD 61.00 Add to cart

Issue Purchase

  • 30 days online access to complete issue
  • Article PDFs can be downloaded
  • Article PDFs can be printed
USD 1,187.00 Add to cart

* Local tax will be added as applicable

Related Research

People also read lists articles that other readers of this article have read.

Recommended articles lists articles that we recommend and is powered by our AI driven recommendation engine.

Cited by lists all citing articles based on Crossref citations.
Articles with the Crossref icon will open in a new tab.